Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journal
Articles
Journals A-Z
Browse Subjects
Biomedical & Life Sci.
Business & Economics
Chemistry & Materials Sci.
Computer Sci. & Commun.
Earth & Environmental Sci.
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sci. & Humanities
Browse Subjects
Biomedical & Life Sciences
Business & Economics
Chemistry & Materials Science
Computer Science & Communications
Earth & Environmental Sciences
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sciences & Humanities
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Complete Matching
Editorial Board
Show/Hide Options
Show/Hide Options
All
Title
Abstract
Keywords
DOI
Author
Journal
Affiliation
ISSN
Subject
Analysis of Factors Associated with the Abandonment of Nutritional Recovery among Parents of Severely Malnourished Children Aged 6 to 59 Months in the Health District of Titao, Burkina Faso
(Articles)
Aminata Gansore
,
Patrice Ngangue
,
Birama
Apho
Ly
,
Ludovic K. N’Tcha
,
Douglas Mbang Massom
,
Gbètogo Maxime Kiki
,
Josiane Seu
,
Nestor Bationo
,
Noufou Gustave Nana
,
Fla Koueta
Open Journal of Nursing
Vol.14 No.9
,September 24, 2024
DOI:
10.4236/ojn.2024.149033
85
Downloads
474
Views
Citations
Generalized Hyers-Ulam-Rassisa Stability of an Additive (
β
1
,
β
2
)-Functional Inequalities with n-Variables in Complex Banach Space
(Articles)
Ly
Van
Open Access Library Journal
Vol.9 No.9
,September 20, 2022
DOI:
10.4236/oalib.1109183
480
Downloads
2,055
Views
Citations
Generalized Hyers-Ulam-Rassias Type Stability Additive α-Functional Inequalities with 3k-Variable in Complex Banach Spaces
(Articles)
Ly
Van
Open Access Library Journal
Vol.9 No.10
,October 31, 2022
DOI:
10.4236/oalib.1109373
81
Downloads
577
Views
Citations
Generalized Hyers-Ulam-Rassisa Type Stability of a Cauchy Additive (ξ
1
,ξ
2
)-Functional Inequalities with 3k-Variables in Complex Banach Space
(Articles)
Ly
Van
Open Access Library Journal
Vol.9 No.11
,November 30, 2022
DOI:
10.4236/oalib.1109480
78
Downloads
540
Views
Citations
Generalized Stability of Functional Inequalities with 3k-Variables Associated for Jordan-von Neumann-Type Additive Functional Equation
(Articles)
Ly
Van
Open Access Library Journal
Vol.10 No.1
,January 30, 2023
DOI:
10.4236/oalib.1109681
113
Downloads
704
Views
Citations
Generalized Stability of the Quadratic Type
λ
-Functional Equation with 3
k
-Variables in Non-Archimedean Banach Space and Non-Archimedean Random Normed Space
(Articles)
Ly
Van
Open Access Library Journal
Vol.10 No.2
,February 24, 2023
DOI:
10.4236/oalib.1109821
132
Downloads
731
Views
Citations
Constructing the General Jensen-Cauchy Equations in Banach Space and Using Fixed Point Method to Establish Homomorphisms in Banach Algebras
(Articles)
Ly
Van
Open Access Library Journal
Vol.10 No.3
,March 30, 2023
DOI:
10.4236/oalib.1109931
85
Downloads
539
Views
Citations
Extension of Homomorphisms-Isomorphisms and Derivatives on Quasi-Banach Algebra Based on the General Additive Cauchy-Jensen Equation
(Articles)
Ly
Van
Open Access Library Journal
Vol.10 No.4
,April 28, 2023
DOI:
10.4236/oalib.1110095
99
Downloads
476
Views
Citations
Building Extended Homomorphism on Fuzzy Banach Algebra Based on Jensen Equation with 2k-Variables by Fixed Point Methods and Direct Methods
(Articles)
Ly
Van
Open Access Library Journal
Vol.10 No.5
,May 30, 2023
DOI:
10.4236/oalib.1110206
68
Downloads
336
Views
Citations
Broadly Derivation on Fuzzy Banach Algebra Involving Functional Equations and General Cauchy-Jensen Functional Inequalities with 3k-Variables
(Articles)
Ly
Van
Open Access Library Journal
Vol.10 No.6
,June 15, 2023
DOI:
10.4236/oalib.1110271
83
Downloads
506
Views
Citations
Exploring Cauchy-Jensen
μ
j
-Function Inequality with 3k-Variables on Complex Banach Spaces and Application to Establish Isomorphism between Unital Banach Algebras
(Articles)
Ly
Van
Open Access Library Journal
Vol.10 No.7
,July 11, 2023
DOI:
10.4236/oalib.1110343
79
Downloads
565
Views
Citations
Outstanding Development of the Quadratic
Φ
(
μ
1
,
μ
2
)-Functional Inequatities with 2k-Variables in Fuzzy Banach Space
(Articles)
Ly
Van
Open Access Library Journal
Vol.10 No.9
,September 18, 2023
DOI:
10.4236/oalib.1110592
73
Downloads
351
Views
Citations
Development of the Additive-Quadratic η-Function Inequality with 3k-Variables Based on a General Quadratic Function Variables on a Complex Banach Spaces
(Articles)
Ly
Van
Open Access Library Journal
Vol.10 No.10
,October 31, 2023
DOI:
10.4236/oalib.1110777
56
Downloads
299
Views
Citations
Considerable Development of the Type Additive-Quadratic g(λ)-Functional Inequalities with 3k-Variable in (α
1
,α
2
)-Homogeneous F-Spaces
(Articles)
Ly
Van
Open Access Library Journal
Vol.10 No.12
,December 29, 2023
DOI:
10.4236/oalib.1110970
50
Downloads
275
Views
Citations
Tremendous Development of Functional Inequalities and Cauchy-Jensen Functional Equations with 3
k
-Variables on Banach Space and Stability Derivation on Fuzzy-Algebras
(Articles)
Ly
Van
Open Access Library Journal
Vol.11 No.2
,February 28, 2024
DOI:
10.4236/oalib.1111241
50
Downloads
294
Views
Citations
Further Development of the Fekete-Szegö
|
a
3
−
μ
a
2
2
|
-Functional Inequality for Classes of Analytic Functions Based on Differential Operators and Subclasses
(Articles)
Ly
Van
Open Access Library Journal
Vol.11 No.9
,September 24, 2024
DOI:
10.4236/oalib.1112052
62
Downloads
303
Views
Citations
Nonregular Boundary Value Problem for the Cauchy-Riemann Operator
(Articles)
Ibrahim
Ly
,
Sadou Tao
Advances in Pure Mathematics
Vol.10 No.11
,November 12, 2020
DOI:
10.4236/apm.2020.1011038
388
Downloads
1,001
Views
Citations
A First Principles Simulation Framework for the Interactions between a Si(001) Surface and a Scanning Probe
(Articles)
Dung Q.
Ly
,
Charalampos Makatsoris
J. of Surface Engineered Materials and Advanced Technology
Vol.2 No.3A
,July 27, 2012
DOI:
10.4236/jsemat.2012.223030
4,615
Downloads
7,586
Views
Citations
This article belongs to the Special Issue on
Application of the p-Median Problem in School Allocation
(Articles)
Fagueye Ndiaye
,
Babacar Mbaye Ndiaye
,
Idrissa
Ly
American Journal of Operations Research
Vol.2 No.2
,June 20, 2012
DOI:
10.4236/ajor.2012.22030
7,006
Downloads
12,215
Views
Citations
Maximum Likelihood Estimation of the Parameters of Exponentiated Generalized Weibull Based on Progressive Type II Censored Data
(Articles)
Ibrahim Sawadogo
,
Leo Odongo
,
Ibrahim
Ly
Open Journal of Statistics
Vol.7 No.6
,December 6, 2017
DOI:
10.4236/ojs.2017.76067
1,315
Downloads
4,235
Views
Citations
<
1
2
3
...
>
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
About SCIRP
Publication Fees
For Authors
Peer-Review Issues
Special Issues
News
Service
Manuscript Tracking System
Subscription
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top